| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 280 mg/dl and the sensor glucose was 50 mg/dl.Insulin delivery was suspended due to sensor values.Sensor value that triggered the suspend event was unknown.Suspend on low limit in sensor settings was 70 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be returned for analysis.
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed continuity resistance test and sensor failed test.Found cannula bent unable to confirm customer received sensor in said condition due to customer returned opened/used.